# SDR UIEA2021021000275

- Difficulty date: February 6, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 50,090 hours, 10,098 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - CHORD INTERNAL LOWER SURFACE OF THE KEEL BEAM, STA 1436 LBL 9( ACCOMPLISHED REPAIR AREA IAW EI NO T2021A53M-152. ORIGINAL EI THAT ATTACHMENT TO WO 5459875. JOB COMPLETED AND CONDITION CHECK NORMAL. )
